MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 2D; FULL FIELD DIGITAL MAMMOGRAPHY SYSTEM

HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 2D; FULL FIELD DIGITAL MAMMOGRAPHY SYSTEM
Model Number SDM-00001-2D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that during the annual survey, the physicist failed the unit stating the gantry was noisy / vibrating/skipping during the tomo sweep.A field engineer was dispatched to the site, investigate the vta, and found 3 broken screws.Vta and leadscrew were replaced.All pertinent calibrations were completed successfully.The system met the manufacturer´s specifications.No patient injury was reported.No other information is available.

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 2D
Common Device Name
FULL FIELD DIGITAL MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
ariel lafuente
562 parkway
coyol free zone building b24
san jose 20102
MDR Report Key18022219
Report Number1220984-2023-00073
Device Sequence Number15114115
Product Code MUE
UDI-Device Identifier15420045505582
UDI-Public(01)15420045505582(11)160824
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P010025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDM-00001-2D
Device Catalogue NumberSDM-00001-2D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Supplement Date Received by Manufacturer10/17/2023
Initial Report FDA Received Date10/27/2023
Supplement Report FDA Received Date11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/24/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown